# SDR VNAA202304270028

- Difficulty date: March 14, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N619NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15434
- Aircraft time: 6,217 hours, 6,577 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: CC67010571
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH MLG DOOR ON INTERNAL AND EXTERNAL SKIN
